Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 6, Pages 1019–1031 (Mi zvmmf456)  

This article is cited in 3 scientific papers (total in 4 papers)

A method for calculating invariant subspaces of symmetric hyperbolic equations

S. K. Godunova, V. T. Zhukovb, O. B. Feodoritovab

a Sobolev Institute of Mathematics, Siberian Division, Russian Academy of Sciences, pr. Akademika Koptyuga 4, Novosibirsk, 630090, Russia
b Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Miusskaya pl. 4, Moscow, 125047, Russia

Abstract: An algorithm is constructed for calculating invariant subspaces of symmetric hyperbolic systems arising in electromagnetic, acoustic, and elasticity problems. Discrete approximations are calculated for subspaces that correspond to minimal eigenvalues and smooth eigenfunctions. Difficulties related to the presence of an infinite-dimensional kernel in the differential operator are successfully handled. The efficiency of the algorithm is demonstrated using acoustics equations.

Key words: symmetric hyperbolic systems, method for calculating invariant subspaces, calculation of eigenvalues and eigenfunctions.

Full text: PDF file (1824 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:6, 971–982

Bibliographic databases:

UDC: 519.633
Received: 12.12.2005

Citation: S. K. Godunov, V. T. Zhukov, O. B. Feodoritova, “A method for calculating invariant subspaces of symmetric hyperbolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 46:6 (2006), 1019–1031; Comput. Math. Math. Phys., 46:6 (2006), 971–982

Citation in format AMSBIB
\Bibitem{GodZhuFeo06}
\by S.~K.~Godunov, V.~T.~Zhukov, O.~B.~Feodoritova
\paper A~method for calculating invariant subspaces of symmetric hyperbolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 6
\pages 1019--1031
\mathnet{http://mi.mathnet.ru/zvmmf456}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2285362}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 6
\pages 971--982
\crossref{https://doi.org/10.1134/S0965542506060066}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746174148}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf456
  • http://mi.mathnet.ru/eng/zvmmf/v46/i6/p1019

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. P. Babii, S. K. Godunov, V. T. Zhukov, O. B. Feodoritova, “On the difference approximations of overdetermined hyperbolic equations of classical mathematical physics”, Comput. Math. Math. Phys., 47:3 (2007), 427–441  mathnet  crossref  mathscinet  zmath  elib  elib
    2. K. V. Brushlinskiǐ, V. G. Zhukov, M. K. Kerimov, “Academician SergeĭKonstantinovich Godunov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 50:1 (2010), 1–6  mathnet  crossref  mathscinet  adsnasa  isi  elib
    3. Nazaruk E.M., Romanovskaya A.M., “Ob eksponentsialnoi dikhotomii reshenii zadachi koshi dlya sistemy differentsialno-raznostnykh uravnenii s postoyannymi koeffitsientami”, Vestnik omskogo universiteta, 2011, no. 4, 45–49  elib
    4. Romanovskii R.K., Nazaruk E.M., “Spektralnyi kriterii eksponentsialnoi dikhotomii dlya lineinoi avtonomnoi sistemy funktsionalno-differentsialnykh uravnenii”, Doklady Akademii nauk vysshei shkoly Rossiiskoi Federatsii, 2012, no. 1, 19–27  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:337
    Full text:163
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021